# SDR R61A2021051200408

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17086124001
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII CORROSION FOUND FITTING BELOW RH OB PANEL SUPPORT PROFILE AT FR89. REPLACED WITH MADE PART IAW DWG 170-86124-001.
